# SDR GLBA20090429A

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,789 hours, 39,575 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE ATTEMPTED TO AUTOFEATHER ON ABOUT A CLOSE FINAL THE AFX DISABLE ANNUNCIATOR ILLUMINATED WHEN THIS OCCURED AND THE AUTOFEATHERS SWITCH WAS IN THE ARMED POSITION. TORQUE GAUGE ON RT SIDE FLUCTUATED BETWEEM 400 AND 1700 LBS. LT TORQUE WAS STABLE AT APPROX 1000 LBS.
